# SDR FDEA201412164211

- Difficulty date: December 16, 2014
- Submitted: December 30, 2014
- Operation: Air carrier
- Aircraft: N750FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 555
- Aircraft time: 50,958 hours, 20,032 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: R532B385600400
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 241VG DAMAGED FRAME 54.2 - 55 MAIN DECK CRACK.  FLOOR PANEL 241VG FABRICATED ON T14 1110365 IAW DWG SRZ-25-005.  REPAIR CLASSIFIED AS CAT A MAJOR.
